Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I am 19 years old, it has been 3 months since i got my depo pervera shot, i had sex with my boyfriend before hand i had an unusual period and the paper i got on the information on my shot said that it could mean i'm pregnant what should i do cause i am do for the next shot?

i am currently nausous and i have crampy pain, i am tired after i eat all the time, and i am also scedualed to set up a time to have knee surgery for a torn meniscus

Answer Question
 
Margaret H.

Asked by Margaret H. at 5:04 PM on Nov. 5, 2010 in Health

Level 1 (2 Credits)
Answers (7)
  • take a test
    jbond83

    Answer by jbond83 at 5:04 PM on Nov. 5, 2010

  • take a pregnancy test
    butterflyblue19

    Answer by butterflyblue19 at 5:05 PM on Nov. 5, 2010

  • Where are you going to get the shot? At the Dr.'s? Tell them EVERYTHING you just told us, theyll give you a test and then you can put your mind to rest, or run to Walgreens and do it NOW! Good Luck;)
    madsmom314

    Answer by madsmom314 at 5:09 PM on Nov. 5, 2010

  • well they did a pregnacy test at family planning and an exam nd they both came out negative
    Margaret H.

    Comment by Margaret H. (original poster) at 5:14 PM on Nov. 5, 2010

  • ok, perhaps you are not pregnant, could be a side effect of the shots...no birth control is 100% effective though...double check and make him wear a condom.....
    michaux

    Answer by michaux at 11:33 PM on Nov. 5, 2010

  • More than likely it's a side effect from the shot. I was on it for 4.5yrs. If you really think you are...tell them when you go in and have them do a quick blood test. You should have about a 2wk window to be able to go in for your shot, so go in towards the beginning of that in case the blood test results take a couple of days (sometimes they do, depending on where you go), so you have enough time to go back and get the shot.

    Be careful with the shot...I know every woman is different, but still...don't stay on it for too long, it can cause future problems. I'd say no longer than 2yrs if you can...and by then it SHOULD stay in your system for about 6+ months after that...
    dlandrum

    Answer by dlandrum at 12:27 AM on Nov. 6, 2010

  • They'll give you a pg test before you get your next shot, just to make sure.
    Pnukey

    Answer by Pnukey at 7:49 PM on Nov. 7, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
What is a good joint pill?

Next question overall (Relationships)
Would you be upset too?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN